# SDR ASAA2022031437690

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,029 hours, 10,992 cycles
- Engine time: 35,029 hours, 10,992 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Missing
- Location: #1 Engine
- Part time: 35,029 hours, 10,992 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE S/N #963435, 3 STAGE VSV CASE HAT LEVER ARM BUSHING MISSING 25 EACH WITH POSSIBLE METAL TO METAL CONTACT. LEVER ARM BUSHING IS ALSO MISSING FROM 3 STAGE VSV LEFT & RIGHT CONNECTING LINK AND SEVERAL ACTUATING RING LEVER ARM BUSHINGS MISSING. GROUNDED - YES. REMOVED ENGINE S/N # 963-435 AND TRANSFER N/R TO SHOP W/O # 1904045 REF. A/C W/O # 1902224 T/C # 78741000.
